Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.
I have really bad period pain so I took two ibuprofen. My mum then said she had two paracetomol and gave them to me and I took them but then I realised it was anadin extra which has paracetomol and caffeine and aspirin. I googled and you can't take aspirin and ibuprofen together and apparently its dangerous. Do I need to go to the doctor?
They are both Non Steroidal Anti Inflammatories (NSAIDS) so they have very similar properties. If you've only had a single dose of each I wouldn't panic but wait until tomorrow before you take another ibuprofen. They can upset your tummy and cause ulcers but with a single dose of each you should be OK. Don't panic, but do keep them separately stored so you don't accidentally take a mix again.